| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 11, 2017, no. 9-12


A. Mahmood, A.M. Siddiqui
      Two dimensional inertial flow of a viscous fluid in a corner
      Applied Mathematical Sciences, Vol. 11, 2017, no. 9, 407-424
      https://doi.org/10.12988/ams.2017.612282

Alfio Puglisi, Marius Stoka
      A Laplace type problem for a lattice with cell composed by two triangles and a trapezium and obstacles
      Applied Mathematical Sciences, Vol. 11, 2017, no. 9, 425-432
      https://doi.org/10.12988/ams.2017.7144

Agus Kartono, Gita Pratiwi, Ardian Arif Setiawan, Setyanto Tri Wahyudi, Tony Sumaryada
      Optimization of insulin sensitivity and glucose effectiveness index from an oral glucose tolerance test using modified oral minimal model and gravitational search algorithm
      Applied Mathematical Sciences, Vol. 11, 2017, no. 9, 433-443
      https://doi.org/10.12988/ams.2017.7119

Kim Sao Nguyen, Quang Hoa Le, Van At Pham
      A new reversible watermarking method based on histogram shifting
      Applied Mathematical Sciences, Vol. 11, 2017, no. 10, 445-460
      https://doi.org/10.12988/ams.2017.7116

Adriana Kroenke, Nelson Hein, Marcello Christiano Gorla, Cristian Bau Dal Magro
      Economic and financial analysis of Brazilian companies using the moderate pessimism method
      Applied Mathematical Sciences, Vol. 11, 2017, no. 10, 461-471
      https://doi.org/10.12988/ams.2017.7122

Alexey A. Loktev, Vyacheslav P. Sychev, Valentin V. Vinogradov, Vitalii A. Buchkin
      Modelling of the dynamic contact between a wheel of a moving railway vehicle and rails with evaluation of defects emerging upon their interaction. Part 1. The defects of the rail and models of contact
      Applied Mathematical Sciences, Vol. 11, 2017, no. 10, 473-480
      https://doi.org/10.12988/ams.2017.7124

Alexey A. Loktev, Vyacheslav P. Sychev, Evgenii S. Ashpiz, Svyatoslav Ya. Lutskii
      Modelling of the dynamic contact between a wheel of a moving railway vehicle and rails with evaluation of defects emerging upon their interaction. Part 2. Contact problem in the presence of defects
      Applied Mathematical Sciences, Vol. 11, 2017, no. 10, 481-488
      https://doi.org/10.12988/ams.2017.7123

Nurleli Sabeth, Sri Gemawati, Habibis Saleh
      A factorization of the tribonacci matrix and the Pascal matrix
      Applied Mathematical Sciences, Vol. 11, 2017, no. 10, 489-497
      https://doi.org/10.12988/ams.2017.7126

R. Caimmi
      Evolving statistical systems: application to academic courses
      Applied Mathematical Sciences, Vol. 11, 2017, no. 11, 499-528
      https://doi.org/10.12988/ams.2017.7129

Young Bae Jun, Kyoung Ja Lee
      Semidetached B-algebras
      Applied Mathematical Sciences, Vol. 11, 2017, no. 11, 529-538
      https://doi.org/10.12988/ams.2017.7132

Lorena Margo, Lorenc Ekonomi
      Some empirical results using bootstrap procedures in periodically correlated time series models
      Applied Mathematical Sciences, Vol. 11, 2017, no. 11, 539-547
      https://doi.org/10.12988/ams.2017.7131

Sijun He, Yingdong Mao, Zheng Zhou, Jian-Qiang Zhang
      The generalized viscosity implicit rules of asymptotically nonexpansive mappings in Hilbert spaces
      Applied Mathematical Sciences, Vol. 11, 2017, no. 12, 549-560
      https://doi.org/10.12988/ams.2017.718

David Kweyu, A. W. Manyonge
      General analytical solution for the one dimensional regular Cauchy problem of Euler-Poisson-Darboux equation
      Applied Mathematical Sciences, Vol. 11, 2017, no. 12, 561-570
      https://doi.org/10.12988/ams.2017.7133

David Barilla, Marius Stoka
      Buffon-Laplace type problem for a lattice with cell composed by four triangles and a rhombus
      Applied Mathematical Sciences, Vol. 11, 2017, no. 12, 571-578
      https://doi.org/10.12988/ams.2017.7264

M. K. Sharma
      Reliability analysis of water system using intuitionistic fuzzy correlation coefficient
      Applied Mathematical Sciences, Vol. 11, 2017, no. 12, 579-590
      https://doi.org/10.12988/ams.2017.7120

Tatiana Dogadova, Vyacheslav Vasiliev
      On adaptive optimal prediction of Ornstein-Uhlenbeck process
      Applied Mathematical Sciences, Vol. 11, 2017, no. 12, 591-600
      https://doi.org/10.12988/ams.2017.7247


Journals | Books | Author guidelines